# SDR 20000622SH018

- Difficulty date: April 25, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N4161D
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449141
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 654353
- Part serial: 70196810
- Condition: Gouged
- Location: Top Engine (Aft)
- Component part number: RSA5A02
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SERVO GOUGED AT BASE BY SHOCK MOUNT ATTACHED TO ENGINE.  SUBMITTED STATED SHOCK MOUNT DOES NOT COVER COMPLETE BASE OF SERVO.  (X)
